ACM DL

Journal of the ACM (JACM)

Menu

Search Issue
enter search term and/or author name

Archive


Journal of the ACM (JACM), Volume 28 Issue 3, July 1981

A Unification Algorithm for Associative-Commutative Functions
Mark E. Stickel
Pages: 423-434
DOI: 10.1145/322261.322262

An Equivalence Between Relational Database Dependencies and a Fragment of Propositional Logic
Yehoshua Sagiv, Claude Delobel, D. Scott Parker, Jr., Ronald Fagin
Pages: 435-453
DOI: 10.1145/322261.322263

Optimal Time Minimal Space Selection Algorithms
David Dobkin, J. Ian Munro
Pages: 454-461
DOI: 10.1145/322261.322264

On J-maximal and J-minimal Flow-Shop Schedules
Francis Y. Chin, Long-Lieh Tsai
Pages: 462-476
DOI: 10.1145/322261.322265

On Optimal Scheduling Algorithms for Time-Shared Systems
Leonard Kleinrock, Arne Nilsson
Pages: 477-486
DOI: 10.1145/322261.322266

Connected Component Labeling Using Quadtrees
Hanan Samet
Pages: 487-501
DOI: 10.1145/322261.322267

Probabilistic Aspects of Boolean Switching Functions via a New Transform
Sarangan Krishna Kumar, Melvin A. Breuer
Pages: 502-520
DOI: 10.1145/322261.322268

The Area-Time Complexity of Binary Multiplication
R. P. Brent, H. T. Kung
Pages: 521-534
DOI: 10.1145/322261.322269

The Complexity of the Equivalence Problem for Simple Programs
Eitan M. Gurari, Oscar H. Ibarra
Pages: 535-560
DOI: 10.1145/322261.322270

The Complexity of the Finite Containment Problem for Petri Nets
Ernst W. Mayr, Albert R. Meyer
Pages: 561-576
DOI: 10.1145/322261.322271

A Unified Approach to Path Problems
Robert Endre Tarjan
Pages: 577-593
DOI: 10.1145/322261.322272

Fast Algorithms for Solving Path Problems
Robert Endre Tarjan
Pages: 594-614
DOI: 10.1145/322261.322273

Should Tables Be Sorted?
Andrew Chi-Chih Yao
Pages: 615-628
DOI: 10.1145/322261.322274

Corrigendum: `` Mean-Value Analysis of Closed Multichain Queuing Networks''
M. Reiser, S. S. Lavenberg
Page: 629
DOI: 10.1145/322261.322275